MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES NAVIO BONE SCREW DRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES NAVIO BONE SCREW DRIVER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number PFSR110164
Medical Device Problem Code Solder Joint Fracture (2324)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: case (b)(4).
 
Event or Problem Description
It was reported that, during a navio assisted tka surgery, the navio bone screw driver spun freely and did not grip and drive the pin.A jacobs chuck was used to drive the pins.The procedure was completed with a non-significant delay.No patient harmed was reported.
 
Additional Manufacturer Narrative
Results of investigation: the navio bone screw driver (uk), pfsr110164, lot8012615 used for treatment was not returned for evaluation; thus, a visual and functional evaluation could not be performed, and a relationship between the reported event and the device could not be determined.Although the reported problem was not confirmed, factors that may have contributed to the reported symptom may have been associated with a mechanical component failure and breakdown/defect of the weld.A review of manufacturing records indicate the device met all specifications upon release into distribution.A complaint history review for similar reported/confirmed complaints has identified prior events.A historical escalation event review was not completed.The product was not returned and no evidence was made available to link the complaint to an escalation event.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.Although no further containment or corrective action is recommended or required at this time, all complaints are monitored and trended through post market surveillance activities.If the product associated with this event is returned or provided at a future date, this evaluation will be reopened for investigation.

Brand Name
NAVIO BONE SCREW DRIVER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key13510593
Report Number3010266064-2022-00093
Device Sequence Number5299667
Product Code OLO
UDI-Device Identifier00885556628614
UDI-Public00885556628614
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPFSR110164
Device Catalogue NumberPFSR110164
Device Lot Number8012615
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2022
Supplement Date Received by Manufacturer04/15/2022
Initial Report FDA Received Date02/10/2022
Supplement Report FDA Received Date04/20/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ROB00049, NAVIO SURGICAL SYSTEM UK
Patient SexUnknown